MAUDE Adverse Event Report: BARD BRACHYTHERAPY, INC. -1424526 I125 SEEDS IN QUICKLINK CARTRIDGE SINGLE, STERILE; BRACHYTHERAPY LINKS & CARTRIDGES

BARD BRACHYTHERAPY, INC. -1424526 I125 SEEDS IN QUICKLINK CARTRIDGE SINGLE, STERILE; BRACHYTHERAPY LINKS & CARTRIDGES
Catalog Number 1251QCS
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was not provided, a review of the device history records could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description
It was reported that during brachytherapy procedure, the certificate supplied in the envelope allegedly did not bear the same information as the certificates stuck on and inside the box of iodine grains.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: a device history record review was performed for the affected lot number of the cartridge and links.No issues were noted.Investigation summary: the sample was not returned for evaluation.Therefore, the investigation is inconclusive for the reported issue.The definitive root cause could not be determined based upon available information.Labeling review: labeling was reviewed and found to be inadequate based off the report from the customer.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.

Brand Name
I125 SEEDS IN QUICKLINK CARTRIDGE SINGLE, STERILE
Common Device Name
BRACHYTHERAPY LINKS & CARTRIDGES
Manufacturer (Section D)
BARD BRACHYTHERAPY, INC. -1424526
295 east lies road
carol stream 60188
Manufacturer (Section G)
BARD BRACHYTHERAPY, INC. -1424526
295 east lies road
carol stream 60188
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key17434753
Report Number1018233-2023-05666
Device Sequence Number15674665
Product Code KXK
UDI-Device Identifier00801741078354
UDI-Public(01)00801741078354
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K093663
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1251QCS
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/06/2023
Supplement Date Received by Manufacturer08/04/2023
Initial Report FDA Received Date08/01/2023
Supplement Report FDA Received Date08/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown